RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 1973, Volume 14, Number 6, Pages 1351–1355 (Mi smj4426)  

This article is cited in 2 scientific papers (total in 2 papers)

Notes department

Center of a group with one defining relation in the variety of $2$-solvable groups

E. I. Timoshenko


Full text: PDF file (277 kB)

English version:
Siberian Mathematical Journal, 1973, 14:6, 954–957

Bibliographic databases:

UDC: 519.4
Received: 27.06.1972

Citation: E. I. Timoshenko, “Center of a group with one defining relation in the variety of $2$-solvable groups”, Sibirsk. Mat. Zh., 14:6 (1973), 1351–1355; Siberian Math. J., 14:6 (1973), 954–957

Citation in format AMSBIB
\Bibitem{Tim73}
\by E.~I.~Timoshenko
\paper Center of a group with one defining relation in the variety of $2$-solvable groups
\jour Sibirsk. Mat. Zh.
\yr 1973
\vol 14
\issue 6
\pages 1351--1355
\mathnet{http://mi.mathnet.ru/smj4426}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0354869}
\zmath{https://zbmath.org/?q=an:0286.20027}
\transl
\jour Siberian Math. J.
\yr 1973
\vol 14
\issue 6
\pages 954--957
\crossref{https://doi.org/10.1007/BF00975905}


Linking options:
  • http://mi.mathnet.ru/eng/smj4426
  • http://mi.mathnet.ru/eng/smj/v14/i6/p1351

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. I. Timoshenko, “Metabelian groups with a single defining relation and the Magnus embedding”, Math. Notes, 57:4 (1995), 414–420  mathnet  crossref  mathscinet  zmath  isi
    2. E. I. Timoshenko, “Center of some solvable groups with one defining relation”, Math. Notes, 64:6 (1998), 798–803  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:5
    Full text:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021